# SDR CA970311021

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 30573133
- Condition: Intermittent
- Location: Torquemeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUEMETER BEGAN TO OPERATE INTERMITTENTLY THEN BLEW A FUSE AND QUIT.
